question about anti ds

Discussion in 'Therapy and Medication' started by Nathan :), Aug 16, 2012.

  1. Nathan :)

    Nathan :) Banned Member

    I just started taking anti ds today, is it normal to feel sick on them?
    I'm not stopping taking them as they not in my system yet but I want to know what's normal?
  2. catecholamine

    catecholamine Well-Known Member

    Do you mean nausea? That it common. Often times the side effects go away after a couple days or weeks. Just give it time. Good luck, I hope they help with your depression.
  3. Butterfly

    Butterfly Resident SF Sims Enthusiast Staff Alumni SF Author SF Supporter

    Can have nausea and can have a jippy tummy for about a week but this is just a temporary side effect and will resolve.
  4. IV2010

    IV2010 Well-Known Member

    agreee with both posters above ..
    keep in touch with your doctor though if you're concerned